# SDR HEEA076590

- Difficulty date: October 11, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N1202T
- Make and model: Bell 412
- Aircraft serial: 33112
- Aircraft time: 8,342 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 212076433011
- Condition: Cracked
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

TUBE ASSY CRACKED. REPLACED WITH SERVICEABLE PART.
